# SDR AU000060

- Difficulty date: February 26, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: NAS18023D10
- Condition: Missing
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 BRAKE TORQUE ROD ATTACHMENT LOCKBOLT MISSING. THE SECOND OF TWO LOCKBOLTS WAS LOOSE. SUSPECT THAT THE LOCKWIRE HAD BROKEN ALLOWING THE BOLTS TO LOOSEN.
